Second Campath infusion

A board to discuss the soon-to-be released drug Campath as a treatment for Multiple Sclerosis

Second Campath infusion

Postby k6ristin » Fri Mar 20, 2009 11:46 am

I detailed the experience @ www.myspace.com/chilliwacklove under my blog, it's public so read it if you're interested. The 3rd and final infusion was on Wednesday. Thursday I woke with the rash; and had my mom around all day in case I needed her. Really I just wanted to rest. Today another rash but it didn't return as fierce as usual, 4 hours after the last benadryl. I continue to feel flu-ish, achy, emotional, itchy, etc. I left the clinic Wednesday armed with a variety of anti viral and antibiotic medications in hopes of preventing last years 6+month respiratory infection. Before the infusion I was tested for all of the known conspiracy germ theories causing MS. Negative C Pn, positive but not active EBV (had mono in the 9th grade)
Allergy tests all negative so should I still try to avoid wheat and dairy, even though on paper there's no reaction?
Will continue my vitamins and colloidal silver.
Going to rest at least another 4 days and then go in to work and try to conserve energy whilst running my business. Being out has put quite the burden on my partner at work and I'm anxious to see what happened while I was out. And feeling very guilty about not being able to be there.

Of all the medications given to help with the campath, Benadryl of all things has caused me the worst side effects: confusion.
Sugarmomma, my lab rat/ partner-in-crime, is recovering at home feeling worse than me it seems, though she doesnt have the rash. Dr. Krolczyk says we have it the worst, I guess that's why they keep introducing prospective study participants to us, so we can show them just how awful it is and therefore "informed consent" is as truthful as possible!
I took a ton of pictures of my rash but they are so unflattering I'm not sure where to post them. Last year, they went under pics on myspace and I had old friends congratulating me on pregnancy! Obviously they did not read the caption that stated the huge amounts of horrible junk food i was eating, how obscenely swollen i was and that the steroids made me appear 9 months pregnant with twins. a cruel joke, since i'm not physically capable of caring for a baby with this type of disability! (as badly as I'd like to)

I did have 1 confirmed flare-up this year, right around month 10. I do intend to take a healthier approach this year, but I dont know which direction to take! One day at a time, right?!
I've always been too analytical and never given credit to things like positive outlooks, faith, etc so that's also part of my 2009 "treatment" plan.[/url]
User avatar
k6ristin
Family Member
 
Posts: 76
Joined: Mon Mar 17, 2008 4:00 pm
Location: Florida

6 days after treatment start; 4 days since last infusion

Postby k6ristin » Sun Mar 22, 2009 9:59 am

My skin's just a rosy red. A little itchy. Only taking 12.5mg benadryl 1-2 times a day.
Getting a tummy ache whenever I eat something that isn't MS diet approved. (junk food)
Still super tired and weak. Got a lot of spasticity in my legs. Hard to walk. But I'm happy the rash is better. Drinking lots of fruity tea mixed with ginger or dandelion & taking chlorella. Flushing away the bad stuff.
User avatar
k6ristin
Family Member
 
Posts: 76
Joined: Mon Mar 17, 2008 4:00 pm
Location: Florida


Return to Campath (Lemtrada, Alemtuzumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service